# SDR SWAA2015010735519

- Difficulty date: January 2, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 42,359 hours, 23,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW POST CRACKED BETWEEN THE 2ND & 3RD HOLE FROM BOTTOM.  REPAIRED POST IAW ACO & EA.
